# SDR GTIA9700310

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Part number: 11331D6DME
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 566 - SLIDE PACK AT GALLEY DOOR FELL OFF.  RE-INSTALLED AND SECURED GALLEY DOOR EMERGENCY SLIDE PER DC-9 MM 25-61-0.  RII INSPECTED.  (X)
